# SDR SWAA2022032354739

- Difficulty date: November 16, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N467WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33830
- Aircraft time: 54,333 hours, 32,096 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY FLOOR PANEL #241 AAF IS DAMAGED WITH PUNCTURES AND DELAMINATIONS IN SERVERAL AREAS. / FABRICATED AFT GALLEY FLOOR PANEL 241 AAF REF SRM 53-00-50
